Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Dark brown feces like spotting in panties, had sex prior to discharge, taking BCP. What could it be?

I.have a dark brown feces like substance in my panties... I am not pregnant & I m 19 so I ve had my period before.. two days before this thick discharge came I had sex though .. and 3 days before I had sex I started taking birth control pills because I knew I was having sex with my boyfriend the upcoming weekend .. what could this discharge be? It looks like diahria * veryy scary
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Namasthe
Welcome to Healthcare-Magic
Greetings of the day

Inter menstrual spotting that is bleeding between the cycle could be possibly related to fluctuating level of your hormone.
There is no cause for concern

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
MBBS,MS,MCH
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor